RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1973, Volume 28, Issue 1(169), Pages 235–236 (Mi umn4842)  

This article is cited in 3 scientific papers (total in 3 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Asymptotic behavior of the fundamental solution of a parabolic equation with constant coefficients

S. G. Gindikin, M. V. Fedoryuk


Full text: PDF file (152 kB)
References: PDF file   HTML file

Bibliographic databases:

Citation: S. G. Gindikin, M. V. Fedoryuk, “Asymptotic behavior of the fundamental solution of a parabolic equation with constant coefficients”, Uspekhi Mat. Nauk, 28:1(169) (1973), 235–236

Citation in format AMSBIB
\Bibitem{GinFed73}
\by S.~G.~Gindikin, M.~V.~Fedoryuk
\paper Asymptotic behavior of the fundamental solution of a~parabolic equation with constant coefficients
\jour Uspekhi Mat. Nauk
\yr 1973
\vol 28
\issue 1(169)
\pages 235--236
\mathnet{http://mi.mathnet.ru/umn4842}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=410093}
\zmath{https://zbmath.org/?q=an:0264.35042}


Linking options:
  • http://mi.mathnet.ru/eng/umn4842
  • http://mi.mathnet.ru/eng/umn/v28/i1/p235

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. G. Gindikin, M. V. Fedoryuk, “Asymptotics of the fundamental solution of a Petrovskii parabolic equation with constant coefficients”, Math. USSR-Sb., 20:4 (1973), 519–542  mathnet  crossref  mathscinet  zmath
    2. S. G. Gindikin, M. V. Fedoryuk, “Saddle points of parabolic polynomials”, Math. USSR-Sb., 23:3 (1974), 362–381  mathnet  crossref  mathscinet  zmath
    3. L. L. Karasheva, “Otsenka fundamentalnogo resheniya uravneniya parabolicheskogo tipa vysokogo poryadka s proizvodnoi Rimana-Liuvillya po vremennoi peremennoi”, Vestnik KRAUNTs. Fiz.-mat. nauki, 2016, no. 4-1(16), 32–37  mathnet  crossref  mathscinet  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:263
    Full text:112
    References:38
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019